An Algorithm for Anaphora Resolution in Spanish Texts

Manuel Palomar, Antonio Ferrández, Lidia Moreno, Patricio Martínez-Barco, Jesús Peral, Maximiliano Saiz-Noeda, Rafael Muñoz


Anthology ID:
J01-4005
Volume:
Computational Linguistics, Volume 27, Number 4, December 2001
Month:
Year:
2001
Address:
Cambridge, MA
Venue:
CL
SIG:
Publisher:
MIT Press
Note:
Pages:
545–567
Language:
URL:
https://aclanthology.org/J01-4005
DOI:
10.1162/089120101753342662
Bibkey:
Cite (ACL):
Manuel Palomar, Antonio Ferrández, Lidia Moreno, Patricio Martínez-Barco, Jesús Peral, Maximiliano Saiz-Noeda, and Rafael Muñoz. 2001. An Algorithm for Anaphora Resolution in Spanish Texts. Computational Linguistics, 27(4):545–567.
Cite (Informal):
An Algorithm for Anaphora Resolution in Spanish Texts (Palomar et al., CL 2001)
Copy Citation:
PDF:
https://aclanthology.org/J01-4005.pdf